brain-icon
Side effects of topomax
Hello doc, I've been advised to take topomax dose of 50 mg per day for one month. 2 days into the course i felt very confused and unable to concentrate. Mental fog.couldn't recall anything I study.presently I've stopped taking topomax after taking it for 2 days ..will it cause any withdrawal symptom
14 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Venkat Raghav
General Physician 4 yrs exp Bangalore
Hey ,why did you take topamax?/ ,its topiramate anti epileptic drug ,it has many side effects and withdrawal symptoms ,shouldn't have stopped it without consultation good general physician.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.